# SDR DALA2019052903318

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-211
- Aircraft serial: 7112
- Aircraft time: 8,322 hours, 4,654 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR EMERGENCY LIGHT 33WL AND EXIT SIGN 45WL INOP, FOUND CONNECTOR 7245VC DISCONNECTED, RECONNECTED SAME.
